# SDR CALA2025051304641

- Difficulty date: May 9, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 80,268 hours, 28,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Gauge
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS DOOR 1L SLIDE SIGHT GAUGE SHOWING BOTH GREEN AND RED. INSPECTED SLIDE PRESSURE REF AMM 25-66-01-200-801 AND FOUND SLIDE BOTTLE PRESSURE IS JUST WITHIN THE GREEN BAND.
